Skip to Main content Skip to Navigation
Journal articles

Large graphs with given degree and diameter. II

Complete list of metadata

https://hal.inria.fr/hal-02426941
Contributor : Jean-Claude Bermond <>
Submitted on : Friday, January 3, 2020 - 1:01:54 AM
Last modification on : Tuesday, March 23, 2021 - 3:11:23 AM
Long-term archiving on: : Monday, April 6, 2020 - 8:51:26 PM

File

51-BDF81-degreediameter2.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-Claude Bermond, Charles Delorme, Guy Farhi. Large graphs with given degree and diameter. II. Journal of Combinatorial Theory, Series B, Elsevier, 1984, 36 (1), pp.32-48. ⟨10.1016/0095-8956(84)90012-1⟩. ⟨hal-02426941⟩

Share

Metrics

Record views

45

Files downloads

332